Alert archive / Florida / Small Craft Advisories in 2010

Small Craft Advisory 21, NWS Tallahassee, FL

April 27, 2010

NWS Tallahassee, FL issued this small craft advisory at Apr 27, 2010, 4:40 AM EDT. It took effect at Apr 27, 2010, 5:00 PM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Apr 27, 2010, 4:40 AM EDT (08:40 UTC)
In effect from
Apr 27, 2010, 5:00 PM EDT
Expired
Apr 28, 2010, 8:00 AM EDT
In force
15 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

281 
WHUS72 KTAE 270840
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
440 AM EDT TUE APR 27 2010

..SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
8 AM EDT WEDNESDAY...

.A COLD FRONT WILL DROP SOUTH AND ACROSS THE WATERS THIS
AFTERNOON AND EVENING. LIGHTER NORTHWEST FLOW WILL INCREASE TO
CAUTIONARY LEVELS BY LATER THIS MORNING...AND THEN TO LOW END
ADVISORY FROM LATE THIS AFTERNOON INTO AT LEAST THE FIRST HALF
OF THE OVERNIGHT. WINDS AND SEAS WILL SLOWLY DECREASE AFTER
MIDNIGHT. CONDITIONS WILL CONTINUE TO IMPROVE RAPIDLY WEDNESDAY
WITH HIGH PRESSURE BUILDS INTO THE NORTHEAST GULF OF MEXICO.

GMZ730-750-755-765-770-775-271500-
/O.NEW.KTAE.SC.Y.0021.100427T2100Z-100428T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
440 AM EDT TUE APR 27 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
8 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
8 AM EDT WEDNESDAY. 

A COLD FRONT WILL DROP SOUTH AND ACROSS THE WATERS THIS AFTERNOON
AND EVENING. LIGHTER NORTHWEST FLOW WILL BECOME WEST AND INCREASE
TO CAUTIONARY LEVELS AS THE FRONT APPROACHES...AND THEN TO LOW END
ADVISORY FROM LATE THIS AFTERNOON INTO AT LEAST THE FIRST HALF OF
THE OVERNIGHT. WINDS AND SEAS WILL SLOWLY DECREASE AFTER MIDNIGHT.
CONDITIONS WILL CONTINUE TO IMPROVE RAPIDLY WEDNESDAY WITH HIGH
PRESSURE BUILDS INTO THE NORTHEAST GULF OF MEXICO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

14-MROCZKA
3 follow-up statements
728 
WHUS72 KTAE 271436
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1036 AM EDT TUE APR 27 2010

..SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM
EDT WEDNESDAY...

.A COLD FRONT WILL DROP SOUTH AND ACROSS THE WATERS THIS
AFTERNOON AND EVENING. LIGHTER NORTHWEST FLOW WILL INCREASE TO
CAUTIONARY LEVELS BY LATER THIS MORNING...AND THEN TO LOW END
ADVISORY FROM LATE THIS AFTERNOON INTO AT LEAST THE FIRST HALF OF
THE OVERNIGHT. WINDS AND SEAS WILL SLOWLY DECREASE AFTER
MIDNIGHT. CONDITIONS WILL CONTINUE TO IMPROVE RAPIDLY WEDNESDAY
WITH HIGH PRESSURE BUILDS INTO THE NORTHEAST GULF OF MEXICO.

GMZ730-750-755-765-770-775-272030-
/O.CON.KTAE.SC.Y.0021.100427T2100Z-100428T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1036 AM EDT TUE APR 27 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 8 AM EDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 8 AM EDT WEDNESDAY. 

A COLD FRONT WILL DROP SOUTH AND ACROSS THE WATERS THIS AFTERNOON
AND EVENING. LIGHTER NORTHWEST FLOW WILL BECOME WEST AND INCREASE
TO CAUTIONARY LEVELS AS THE FRONT APPROACHES...AND THEN TO LOW
END ADVISORY FROM LATE THIS AFTERNOON INTO AT LEAST THE FIRST
HALF OF THE OVERNIGHT. WINDS AND SEAS WILL SLOWLY DECREASE AFTER
MIDNIGHT. CONDITIONS WILL CONTINUE TO IMPROVE RAPIDLY WEDNESDAY
WITH HIGH PRESSURE BUILDS INTO THE NORTHEAST GULF OF MEXICO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

BARRY/MROCZKA
347 
WHUS72 KTAE 271945
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
345 PM EDT TUE APR 27 2010

..SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM
EDT WEDNESDAY...

.A COLD FRONT WILL DROP SOUTH AND ACROSS THE WATERS THIS
AFTERNOON AND EVENING. LIGHTER NORTHWEST FLOW WILL INCREASE TO
CAUTIONARY LEVELS BY LATER THIS MORNING...AND THEN TO LOW END
ADVISORY FROM LATE THIS AFTERNOON INTO AT LEAST THE FIRST HALF OF
THE OVERNIGHT. WINDS AND SEAS WILL SLOWLY DECREASE AFTER
MIDNIGHT. CONDITIONS WILL CONTINUE TO IMPROVE RAPIDLY WEDNESDAY
WITH HIGH PRESSURE BUILDS INTO THE NORTHEAST GULF OF MEXICO.

GMZ730-750-755-765-770-775-280230-
/O.CON.KTAE.SC.Y.0021.100427T2100Z-100428T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
345 PM EDT TUE APR 27 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY. 

A COLD FRONT WILL DROP SOUTH AND ACROSS THE WATERS THIS AFTERNOON
AND EVENING. LIGHTER NORTHWEST FLOW WILL BECOME WEST AND INCREASE
TO CAUTIONARY LEVELS AS THE FRONT APPROACHES...AND THEN TO LOW
END ADVISORY FROM LATE THIS AFTERNOON INTO AT LEAST THE FIRST
HALF OF THE OVERNIGHT. WINDS AND SEAS WILL SLOWLY DECREASE AFTER
MIDNIGHT. CONDITIONS WILL CONTINUE TO IMPROVE RAPIDLY WEDNESDAY
WITH HIGH PRESSURE BUILDS INTO THE NORTHEAST GULF OF MEXICO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

BARRY
187 
WHUS72 KTAE 280121
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
921 PM EDT TUE APR 27 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...

.WINDS HAVE REACHED ADVISORY CRITERIA THIS EVENING...BUT WILL
BEGIN TO SUBSIDE AFTER MIDNIGHT AND LIKELY DROP BELOW ADVISORY
LEVELS BY SUNRISE WEDNESDAY. CONDITIONS WILL IMPROVE RAPIDLY ON
WEDNESDAY AS HIGH PRESSURE BUILDS INTO THE NORTHEAST GULF OF
MEXICO. LIGHTER WINDS AND SEAS WILL LINGER THROUGH AT LEAST
THURSDAY MORNING BEFORE INCREASING OUT OF THE SOUTHEAST FOR THE
END OF THE WORKWEEK. WINDS AND SEAS ARE EXPECTED TO REACH
CAUTIONARY LEVELS BY FRIDAY AND ADVISORY LEVELS OVER THE WEEKEND.

GMZ730-750-755-765-770-775-280930-
/O.CON.KTAE.SC.Y.0021.000000T0000Z-100428T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
921 PM EDT TUE APR 27 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

FOURNIER

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 27, 4:00 AM EDT, 40 minutes earlier.

Area forecast discussion, Apr 27, 4:00 AM EDT, 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
400 AM EDT TUE APR 27 2010

.SYNOPSIS...
07Z WATER VAPOR AND H4 RUC ANALYSIS SHOWING A RATHER COMPLEX UPPER
LEVEL PATTERN ACROSS THE CONUS. LOOKING FROM WEST TO EAST WE FIND
THE NEXT SIGNIFICANT STORM SYSTEM TO EFFECT THE STATES BEGINNING TO
ROLL ASHORE ALONG THE PACIFIC NORTHWEST COAST...FOLLOWED DOWNSTREAM
BY LONGWAVE RIDGING ACROSS THE INTER-MOUNTAIN WEST...AND THEN
FINALLY BROAD TROUGHING IN CONTROL OF THE EASTERN HALF OF THE CONUS.
SEVERAL IMPULSES ARE EMBEDDED WITHIN THE MAIN EASTERN TROUGH...WITH
ONE DROPPING SOUTH THROUGH THE MIDDLE MS VALLEY AND ANOTHER ROTATING
THROUGH THE NORTHEAST AND MID-ATLANTIC STATES. IT IS THIS FIRST
SHORTWAVE/CLOSED LOW FEATURE CROSSING OVER MISSOURI THAT WILL BE THE
MAIN FEATURE OF OUR FORECAST THE NEXT 24 HOURS.

AT THE SURFACE...FORECAST AREA IS ON THE NORTHERN AND EASTERN
PERIPHERY OF SPRAWLING HIGH PRESSURE IN CONTROL OF THE GULF OF
MEXICO. LOW LEVEL GRADIENT AROUND THIS RIDGE IS RESULTING IN A
LIGHT NORTHWEST FLOW EARLY THIS MORNING. LOOKING TO THE NORTHWEST
WE SEE A COLD FRONT/SURFACE TROUGH PUSHING QUICKLY SOUTHEAST IN
ADVANCE OF THE MAIN UPPER LEVEL ENERGY. BAND OF CLOUDS AND EMBEDDED
LIGHT SHOWERS IS ADVANCING ALONG AND AHEAD OF THIS FRONT...
CURRENTLY PUSHING INTO WESTERN/NORTHERN ALABAMA.

&&

.SHORT TERM (TODAY THROUGH THURSDAY)...
TODAY...STRONG MID/UPPER LEVEL SHORTWAVE WILL DIVE RAPIDLY SOUTHEAST
FROM THE MIDDLE MS VALLEY TO A POSITION OVER THE FORECAST AREA
BY LATER THIS AFTERNOON/EARLY EVENING. ASSOCIATED COLD FRONT WILL
ALSO SLIDE QUICKLY SOUTHEAST AND ACROSS THE REGION. GFS/ECMWF BOTH
SHOWING A BROAD BUT IMPRESSIVE SWATH OF DEEP LAYER Q-G/SYNOPTIC
FORCING PUSHING OVER THE FORECAST AREA. BEST HEIGHT FALLS ALONG THE
SHORTWAVE PATH WILL OCCUR OVER OUR NORTHEASTERN ZONES WHERE 12 HOURS
H5 HEIGHT FALLS ARE 5-7DM. ALL THIS SOUNDS GREAT FOR LIFT...HOWEVER
THIS SYSTEM HAS A PROBLEM WITH AVAILABLE MOISTURE. TIME HEIGHT
ANALYSIS SHOWS THAT ALL THE MOISTURE IS BASICALLY AT OR BELOW
650-700MB...AND THEREFORE ANY SHOWERS THAT DO SURVIVE INTO OUR
REGION WILL BE RATHER SHALLOW AND LIGHT IN NATURE. THE OVERALL
DYNAMICS ARE SIMPLE TO STRONG TO NOT INCLUDE A SLIGHT TO CHANCE POP
FOR A FEW PASSING SHOWERS...HOWEVER THIS WILL NOT BE A WET DAY. ANY
PASSING SHOWERS WILL BE BRIEF AND SHOULD ONLY AMOUNT TO A SMALL
ACCUMULATION (IF ANY). MOST LIKELY AREAS TO SEE THE SHOWERS WILL BE
ACROSS THE NORTHERN AND EASTERN ZONES ALONG THE FORECAST PATH OF THE
BEST SYNOPTIC FORCING. CLOUDS WILL BE ADVANCING FROM THE NORTHWEST
FOR ALL ZONES WITH MOSTLY CLOUDY CONDITIONS BY MIDDAY...WITH THE
EXCEPTION OF THE SOUTHEAST BIG BEND. HIGH TEMPS WILL BE A BIT BELOW
NORMAL WITH MIDDLE 70S NORTH AND UPPER 70S TO AROUND 80 SOUTH. DO
EXPECT CONDITIONS TO ONCE AGAIN BECOME BREEZY THIS AFTERNOON...
ESPECIALLY ALONG THE COAST.

TONIGHT...SHORTWAVE AND ASSOCIATED LIFT EXIT THE REGION QUICKLY THIS
EVENING...WITH ANY LINGERING SHOWERS/SPRINKLES OVER THE EASTERN BIG
BEND REGION ENDING. MAJORITY OF THE CLOUDS WILL BE DEPARTING THE
NORTHWEST ZONES BY LATE AFTERNOON WITH THIS CLEARING SPREADING OVER
THE REMAINDER OF THE AREA DURING THE EVENING. A COOL NIGHT IN STORE
WITH LOWS FALLING INTO THE MIDDLE 40S TO NEAR 50 AWAY FROM THE
IMMEDIATE COAST.

WEDNESDAY/WED NIGHT...DRY AND QUIET WEATHER EXPECTED AS SURFACE HIGH
PRESSURE SPREADS EAST ALONG THE NORTHERN GULF COAST. BELOW NORMAL
AIRMASS DOES ARRIVE ACROSS THE SOUTHEAST IN THE WAKE OF TODAY'S
SYSTEM. 850MB TEMPS ARE PROGGED TO FALL TO BETWEEN 6-8C WHICH WILL
ONLY YIELD HIGH TEMPS IN THE MIDDLE 70S FOR MOST LOCATIONS. WINDS
WILL BE MUCH LIGHTER AS THE HIGH CENTER TAKING UP A POSITION JUST TO
OUR SOUTH. WED NIGHT WILL BE ANOTHER COOL ONE AS DRY LOW LEVELS...
CLEAR SKIES...AND LIGHT WINDS ALLOW TEMPS TO FALL INTO THE MIDDLE
40S INLAND AND UPPER 40S TO MIDDLE 50S ALONG THE COAST.

THURSDAY...WARM UP BEGINS AS UPPER RIDGE BUILDS OVERHEAD...AND THE
SURFACE RIDGE SLIDES TO OUR EAST. 850 TEMPS REBOUND BACK TO BETWEEN
10-12C...AND ALONG WITH BETTER MIXING WILL RESULT IN HIGH TEMPS BACK
INTO THE LOWER/MIDDLE 80S. MOSTLY SUNNY SKIES EXPECTED WITH JUST A
FEW AFTERNOON FAIR WEATHER CU.

&&

.LONG TERM (FRIDAY THROUGH NEXT TUESDAY)...
MODELS CONTINUE IN GOOD AGREEMENT TO START OUT THE EXTENDED PERIOD.
ALOFT...AN AMPLIFIED UPPER LEVEL PATTERN IS ANTICIPATED ACROSS THE
CONUS. LONGWAVE TROUGHING WILL BE FOUND OVER THE WRN HALF OF CONUS
AND ALSO OVER THE WRN MOST ATLC. IN BETWEEN...LONGWAVE RIDGING WILL
EXIST EXTENDING FROM THE EAST-CENTRAL GULF COAST ALL THE WAY TO THE
ERN GREAT LAKES AND ERN ONTARIO. THE LOW ASSOCD WITH THE WRN TROUGH
OCCLUDES OVER THE SE N DAKOTA THURS NIGHT AND MOVES SLOWLY ENE TO
THE ND/CANADA BORDER BY FRI NIGHT BCMG QSTNRY INTO SUN WHILE STRONG
SHORTWAVES CONTINUE TO MOVE THROUGH THE BASE OF THE TROUGH. THE BEST
LIFT ASSOCIATED WITH THESE SHORTWAVES WILL REMAIN WELL N/NW OF LOCAL
AREA WITH ITS MAIN IMPACT TO PROMOTE INCREASINGLY ONSHORE SLY WINDS.
ON FRI EVE...GFS/ECMWF BEGIN TO DIVERGE ALTHO IN SLIGHTLY BETTER
AGREEMENT THAN 24 HRS AGO. GFS REMAINS NOTICEABLY FASTER THAN ECMWF
WITH SHORTWAVE ROUNDING BASE OF TROUGH. HENCE BY FRIDAY NIGHT...THE
GFS HAS A STRONGER UPPER LOW THAN THE ECMWF AND THIS COULD IMPACT
WHERE SUBSEQUENT RIDGE AND RAINS SET UP OVER THE SOUTHEAST DURING
LATE EXTENDED.

AT THE SURFACE...OUR REGION WILL BE DOMINATED BY RIDGING EXTENDING
BACK WESTWARD FROM A HIGH CENTER OFF THE SOUTHEAST COAST WITH THE
RIDGE AXIS CENTERED OVR CNTRL GA THURS NIGHT. ABOVE POTENT 990MB LOW
ASSOCIATED WITHIN WRN TROUGH WILL BE LIFTING NORTHWARD FROM ND INTO
CANADA. ASSOCD COLD FRONT EXTEND SSE THRU ERN PLAINS AND INTO TX.
THE RESULTING INCREASING GRADIENT BETWEEN UPSTREAM LOW AND WRN ATLC
HIGH WILL DEVELOP AN INCREASINGLY DEEP SOUTHERLY FLOW BY FRI INTO
THE NORTHERN GULF COAST AND PROMOTE AN ACTIVE SEA BREEZE FRONT...
ESPECIALLY OVER PANHANDLE WITH SCT POPS EACH DAY.

ON FRIDAY INTO FRIDAY NIGHT...MODELS SHOW WEAK AND FAST MOVING H5
IMPULSES MOVING NORTHEAST ACROSS N/CNTRL ALA/GA. THIS WEAK SYNOPTIC
LIFT OVER THE INCREASINGLY ABUNDANT LOW LEVEL MOISTURE MAY BE ENOUGH
TO DEVELOP SCT CONVECTION INTO PORTIONS OF THE REGION. FOR SATURDAY
INTO EARLY SUNDAY...MODELS BEGIN TO DIVERGE JUST A BIT ON THEIR
PLACEMENT OF THE MAIN FEATURES...BUT IT COULD MAKE A SIGNIFICANT
DIFFERENCE FOR PORTIONS OF OUR AREA...ESPECIALLY THE WESTERN ZONES.
GFS IS SHOWING A BUILDING DEEP LYR RIDGE TO OUR EAST OVER THE WRN
ATLC AND BAHAMAS. CONVERSELY...THE ECMWF BUILDS A RIDGE FURTHER WEST
INTO THE EASTERN GULF OF MEXICO. EITHER WAY COLD FRONT REMAINS WELL
TO OUR NW. HOWEVER...IF THE GFS VERIFIES...THIS WILL ALLOW THE
POTENTIAL FOR A FEW IMPULSES TO MOVE OVERHEAD...AND KEEP MID/HI LVL
CLOUDS AS WELL AS A MORE ACTIVE GULF SEABREEZE...MORE SHOWERS AND
HIGH HUMIDITY IN THE FORECAST. THE ECMWF MEANS MORE LIKELY HOT AND
DRIER CONDITIONS. FOR NOW BASED ON RECENT AND LONG TERM SUPERIORITY
OF ECMWF ESPECIALLY FOR LATTER PART OF EXTENDED... WILL LEAN TOWARDS
THIS MODEL AND ITS WARMER AND DRIER SIDE. HOPEFULLY...MODELS SHOULD
COME TO MORE OF A CONSENSUS AS THIS WEEK PROGRESSES. BY SUNDAY
AFTN...THE ABOVE OCCLUDED LOW HAS EJECTED OFF ACROSS CANADA WITH THE
SHORTWAVES SHIFTING NORTHWARD AND FURTHER AWAY FROM THE AREA. MODELS
SHOW THAT A STRONG RIDGE WILL BUILD OVER FL DECREASING IF NOT
SHUTTING OFF PRECIPITATION AND INCREASING TEMPS.

POPS WILL BE NIL TO WDLY SCT THURS NIGHT THRU FRI NIGHT THEN
WDLY SCT TO SCT POPS SAT THRU SUN FOLLOWED BY NIL TO WDLY SCT SUN
NIGHT INTO MONDAY. MIN TEMPS WILL BEGIN PERIOD AROUND CLIMO (CLIMO
IS MID-UPPER 50S) BUT UNDER SLY FLOW AND CLOUDS THEN CONTINUE WELL
ABOVE CLIMO THRU SUN NIGHT. MAX TEMPS WILL BEGIN AROUND CLIMO ON FRI
(CLIMO IS LOW 80S) BUT THEN INCREASE TO 5-10 DEGREES ABOVE CLIMO
REACHING THE LOW 90S SUN AND ESPECIALLY ON MON.

&&

.AVIATION...
WEST TO NORTHWEST WINDS DIMINISHED OVERNIGHT BUT ARE EXPECTED TO
INCREASE AGAIN TO AROUND 15 MPH AND GUSTY BY MID MORNING. THEY WILL
DECREASE AND LOSE THE GUSTS AFTER SUNDOWN BUT SHOULD REMAIN ABOVE
CALM THRU 06Z. OTHERWISE...VFR CONDITIONS WILL PREVAIL THROUGH THE
FORECAST PERIOD EXCEPT FOR POSSIBLE 5K FT THIS AFTERNOON.

&&

.MARINE...
COLD FRONT WILL DROP SOUTH AND ACROSS THE WATERS THIS AFTERNOON AND
EVENING. LIGHTER NORTHWEST FLOW WILL BECOME WEST AND INCREASE TO
CAUTIONARY LEVELS AS THE FRONT APPROACHES...AND THEN TO LOW END
ADVISORY FROM LATE THIS AFTERNOON INTO AT LEAST THE FIRST HALF OF
THE OVERNIGHT. CONDITIONS IMPROVE RAPIDLY WEDNESDAY WITH HIGH
PRESSURE BUILDING INTO THE NORTHEAST GULF OF MEXICO. LIGHTER WINDS
AND SEAS WILL LINGER THROUGH AT LEAST THURSDAY MORNING BEFORE
INCREASING OUT OF THE SOUTHEAST FOR THE END OF THE WORKWEEK. WINDS
AND SEAS ARE EXPECTED TO REACH CAUTIONARY LEVELS BY FRIDAY.

&&

.FIRE WEATHER...
RED FLAG CRITERIA WILL EASILY BE REALIZED THIS AFTERNOON AND EARLY
EVE AS GOOD MIXING CONTINUES AND THE WINDS BECOME GUSTY. DISPERSIONS
WILL BE VERY HIGH AND COMBINED WITH RH BE BELOW 35 FOR SEVERAL HOURS
WILL JUSTIFY WARNING OVER MOST OF FL. ON WED AND THURS...AN AREA OF
HIGH PRESSURE WILL SLIDE OVER FROM THE WEST...EVENTUALLY SETTLING IN
OVER THE GOMEX ON WED EVENING. ALTHOUGH DISPERSION WILL DROP WELL
BELOW CRITICAL LEVELS...PROLONGED CRITICAL RH DURATIONS WILL DROP
BELOW RED FLAG CRITERIA AGAIN FOR THE ENTIRE CWA ON THURS...WHICH
SHOULD WARRANT A FIRE WX WATCH. AFTER THAT...RH WILL BE ON THE
INCREASE THIS WEEKEND AS CHANCES FOR RAIN INCREASE THROUGHOUT THE
REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   80  49  76  45  83 /  20  10   0   0   0
PANAMA CITY   79  55  75  54  79 /  20   0   0   0   0
DOTHAN        74  47  76  49  84 /  20   0   0   0   0
ALBANY        74  46  75  46  84 /  20   0   0   0   0
VALDOSTA      78  47  75  44  82 /  30  10   0   0   0
CROSS CITY    82  50  77  44  83 /  10  20   0   0   0
APALACHICOLA  78  51  75  49  78 /  10  10   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR THE FOLLOWING ZONES: BAKER...BEN HILL...
     BERRIEN...BROOKS...CALHOUN...CLAY...COLQUITT...COOK...
     DECATUR...DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...
     LEE...LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
     SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.

FL...RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM
     EDT /7 PM CDT/ THIS EVENING FOR THE FOLLOWING ZONES:
     CALHOUN...CENTRAL WALTON...COASTAL BAY...COASTAL FRANKLIN...
     COASTAL JEFFERSON...COASTAL WAKULLA...GADSDEN...HOLMES...
     INLAND BAY...INLAND DIXIE...INLAND FRANKLIN...INLAND GULF...
     INLAND JEFFERSON...INLAND TAYLOR...INLAND WAKULLA...INLAND
     WALTON...JACKSON...LAFAYETTE...LEON...LIBERTY...MADISON...
     SOUTH WALTON...WASHINGTON.

     FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
     GADSDEN...HOLMES...INLAND BAY...INLAND DIXIE...INLAND
     FRANKLIN...INLAND GULF...INLAND JEFFERSON...INLAND TAYLOR...
     INLAND WAKULLA...INLAND WALTON...JACKSON...LAFAYETTE...
     LEON...LIBERTY...MADISON...WASHINGTON.

GM...SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 8 AM EDT
     WEDNESDAY FOR ALL MARINE LEGS.

&&

SYNOPSIS/SHORT TERM/MARINE...MROCZKA
LONG TERM/AVIATION/FIRE WX...BLOCK
Hazardous weather outlook, Apr 26, 9:13 PM EDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
913 PM EDT MON APR 26 2010

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-280115-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
913 PM EDT MON APR 26 2010 /813 PM CDT MON APR 26 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...
HAZARDOUS WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THERE IS A SLIGHT CHANCE FOR RAIN ON TUESDAY...THE AGAIN ON
FRIDAY AND INTO THE WEEKEND. NO ORGANIZED HAZARDOUS WEATHER IS
EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK/FOURNIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 3:47 PM EDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more38 hr
Apr 27, 3:47 PM EDTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more30 hr

Nearby

Small Craft Advisories in Florida, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.